# SDR SWAA2025060968122

- Difficulty date: May 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 64,212 hours, 34,149 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE CARGO TRACK LBL 17 AT LEVEL BS 767 AT AFT CARGO COMPARTMENT.  PERFORMED REPAIR ON FLOOR STRUCTURE CARGO TRACK LBL 17 AT LEVEL BS 767 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3. CIC ON REPAIR AREA MUST BE APPLIED WITH TTG8Q00577WT CORROSION PREVENTION ON AFT CARGO FLOOR STRUCTURE.
